# SDR IPXA09B55829

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Part number: 65B393112
- Condition: Corroded
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING - NR 14 K/FLAP BULLNOSE FAIRING O/B HINGE FTG CORRODED.  CORROSION REMOVED AND REPROTECTED AS PER SRM 51-10-02 AND 51-20-01 BLENDING WITHIN LIMIT AND REF UPS EO B747-5740-33385-A.
